Optimal unemployment insurance with non-separable preferences
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Economics Letters.
Volume (Year): 93 (2006)
Issue (Month): 2 (November)
Contact details of provider:
Web page: http://www.elsevier.com/locate/ecolet
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Christopher Phelan & Robert M Townsend, 2010.
"Computing Multi-Period, Information Constrained Optima,"
Levine's Working Paper Archive
117, David K. Levine.
- Phelan, Christopher & Townsend, Robert M, 1991. "Computing Multi-period, Information-Constrained Optima," Review of Economic Studies, Wiley Blackwell, vol. 58(5), pages 853-81, October.
- Phelan, C. & Townsend, R.M., 1990. "Computing Multiperiod, Information-Constrained Optima," University of Chicago - Economics Research Center 90-13, Chicago - Economics Research Center.
- Shavell, Steven & Weiss, Laurence, 1979.
"The Optimal Payment of Unemployment Insurance Benefits over Time,"
Journal of Political Economy,
University of Chicago Press, vol. 87(6), pages 1347-62, December.
- Steven Shavell & Laurence Weiss, 1978. "The Optimal Payment of Unemployment Insurance Benefits over Time," Cowles Foundation Discussion Papers 503, Cowles Foundation for Research in Economics, Yale University.
- Hopenhayn, Hugo A & Nicolini, Juan Pablo, 1997.
"Optimal Unemployment Insurance,"
Journal of Political Economy,
University of Chicago Press, vol. 105(2), pages 412-38, April.
- Hopenhayn, H. & Nicolini, P.J., 1996. "Optimal Unemployment Insurance," RCER Working Papers 421, University of Rochester - Center for Economic Research (RCER).
- Lars Ljungqvist & Thomas Sargent, 1999. "Matlab code for Hopenhayn-Nicolini's optimal unemployment insurance model," QM&RBC Codes 18, Quantitative Macroeconomics & Real Business Cycles.
- Spear, Stephen E & Srivastava, Sanjay, 1987. "On Repeated Moral Hazard with Discounting," Review of Economic Studies, Wiley Blackwell, vol. 54(4), pages 599-617, October.
- Bruce D. Meyer, 1991.
"Unemployment Insurance And Unemployment Spells,"
NBER Working Papers
2546, National Bureau of Economic Research, Inc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.